# SDR F3LA2014111101085

- Difficulty date: November 6, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N905FR
- Make and model: Airbus A319-111
- Aircraft serial: 1583
- Aircraft time: 45,004 hours, 21,979 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Fuselage
- Part time: 45,004 hours, 21,979 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DUE C 9 CHECK.  MAIN CABIN RT SHEAR PLATE IS CRACKED 3 INCHES AFT OF FRAME 69.  R & R CRACKED SHEAR PLATE IAW SRM 51-42-11 PAR 6 & 13 & EO A0-53EO-31434.  ACFT DUE OUT OF C CHECK 11-15-2014.
